MAUDE Adverse Event Report: MOBILETT ELARA MAX; MOBILE X-RAY SYSTEM

MOBILETT ELARA MAX; MOBILE X-RAY SYSTEM
Model Number 11107444
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The concerned unit is still operational.The user taped the knobs back onto the shaft as a workaround until the knobs are replaced by cse as already planned.The investigation is on-going.A supplemental report will be submitted if additional information becomes available.Internal id # (b)(4).
 
Event or Problem Description
The user of the mobilett elara max informed siemens that the collimator knobs detached from the machine while preparing to take an exposure in a sterile environment.There is no injury attributed to this event, however, collimator knobs falling into a sterile environment may result in an infection to a person.
 
Additional Manufacturer Narrative
The issue was investigated in detail.It is assumed that two factors led to the breakage of the collimator knobs (material number 11363999).First, there were frozen tensions within the used plastic of the collimator knobs due to the manufacturing process.Secondly, and this was confirmed by the service organization, there must have been an incorrect handling of the knobs by the operator.However, the exact cause could not be determined.The combination of both those factors caused the breakage of the knobs.During the investigation it was also identified that the used knobs have been of the older version without the improved inlay.In the past the inlay has been improved to make the collimator knobs more robust.The improved knobs are already introduced in the factory and available as spare parts with material number 11363999.On site the issue was resolved by local service by replacing the broken knobs with the newer version.Due to al high spare part consumption rate and changes in the manufacturing process not showing the expected results, further modifications of the collimator knobs are undertaken.This further improved version will be available as spare part for the installed base in (b)(6) 2022.

Brand Name
MOBILETT ELARA MAX
Common Device Name
MOBILE X-RAY SYSTEM
MDR Report Key12134942
Report Number3004977335-2021-87665
Device Sequence Number14602765
Product Code IZL
UDI-Device Identifier04056869154992
UDI-Public04056869154992
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K182639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11107444
Initial Date Received by Manufacturer 07/02/2021
Supplement Date Received by Manufacturer09/28/2021
Initial Report FDA Received Date07/08/2021
Supplement Report FDA Received Date10/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;